# SDR GTIA2021120636163

- Difficulty date: December 6, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N630NK
- Make and model: Airbus A320-232
- Aircraft serial: 6304
- Aircraft time: 25,625 hours, 11,580 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 CREW/PASSENGER DOOR ASSIST BOTTLE REQUIRES SERVICING-SERVICED L2 CREW/PASSENGER DOOR ASSIST BOTTLE, REF A320 AMM 52-10-00
